Characterizations of some monotonicity properties of a lattice norm in Musielak-Orlicz spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 91-94
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a13,
author = {Kurc, W.},
title = {Characterizations of some monotonicity properties of a lattice norm in {Musielak-Orlicz} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {91--94},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046452},
zbl = {0714.46027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a13/}
}
TY - JOUR AU - Kurc, W. TI - Characterizations of some monotonicity properties of a lattice norm in Musielak-Orlicz spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1989 SP - 91 EP - 94 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a13/ LA - en ID - AUCMP_1989_30_2_a13 ER -
Kurc, W. Characterizations of some monotonicity properties of a lattice norm in Musielak-Orlicz spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 91-94. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a13/